Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I have only been psychotic on Nardil. Never withou Lamdage22

Posted by linkadge on November 1, 2017, at 19:35:15

In reply to I have only been psychotic on Nardil. Never withou, posted by Lamdage22 on November 1, 2017, at 5:42:47

Hi Lamdage,

This is what I have been telling you for a few years now. If the only incidence of psychosis was in reaction to a single drug, then you need to question that diagnosis.

I'm not saying you are, or aren't. I'm just saying I, personally had a psychotic like reaction to parnate. The MAOIs can serious mess with sleeping patterns. They can also increase levels of PEA (endogenous amphetamine) by inhibiting MAO-B. Elevated PEA has been linked to paranoia and psychotic like reactions.

I too needed Seroquel in reaction to parnate, but after the parnate left my system, I no longer needed the Seroquel. Now, that being said, I was having major anxiety and sleep issues, so the Seroquel did help with that, but I've been AP free for more than a decade now, with no subsequent issues.

I'm not a doctor, but it is ok to question a diagnosis and perhaps seek a 2nd opinion. That is your right. However, do come armed with rational.

Also, if you've taken AP's for an extended period, you might need to withdrawal very slowly so that your dopamine receptors have time to adjust. If you come off too quickly, you can get rebound psychosis, even if you were never psychotic to behind with. Going slowly should avoid this problem.

Again, do consult with a doctor first.

Linkadge



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1095680
URL: http://www.dr-bob.org/babble/20161215/msgs/1095688.html